# SDR 4EZF241206N304AG

- Difficulty date: December 6, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 418
- Aircraft time: 44,516 hours, 51,847 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 708572
- Part serial: FA32921
- Condition: Failed
- Location: Zone 700
- Part time: 6,383 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURINGTAXIOUT,FLIGHT CREW NOTICED THAT THE AIRCRAFT DOES NOT STEER TO THE RIGHT AND RETURNED TO THE RAMP.   FLIGHT CREW LOGENTRY: NOSE WHEEL STEERING DOES NOT TURN TO THE RIGHT.   MTX TROUBLESHOOTING:FOUND NOSE WHEEL STEERING ACTUATOR P/N70857-2 FAULTY.
